09-30-2017, 02:03 PM   #1
Colie
 
Colie's Avatar
 
Join Date: Aug 2016
Stelara and UTIs

Was wondering if anyone has experienced frequent uti's while on stelara. I feel like I always have one ever since I started the medication. Looking back, I'm thinking that I may have had problems while on humira but not cimzia. The infections are super super painful and it would be nice to know the reason for them. Thanks
10-24-2017, 07:21 AM   #2
katiesue230
 
Join Date: Jan 2016

My Support Groups:
Yes, increased UTI's are a side effect according to my Dr. They are awful. I have found that drinking twice as much water as I would have helped to keep that under control.
__________________
Resection - Jan 2016

Have Tried:
Methotrexate
Humira
Entyvio

UNABLE to try:
Steroids of any kind

Currently on:
Stelara

Reply

Thread Tools


All times are GMT -5. The time now is 03:07 AM.
Copyright 2006-2017 Crohnsforum.com